# SDR TSAA20230606093

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/289 THE CORROSION WAS FOUND AT LH WING LOWER SURFACE, BETWEEN W STA 477.75 AND W STA 478.25.  ALL CORROSION REMOVED AT LH WING LOWER SURFACE BETWEEN WSTA 477.75 AND WSTA 478.25.  REMOVED 0.011" MATERIAL & REMAIN 0.139" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE I.A.W. B737-300 SRM 51-10-2 / 51-20-1 & 57-20-01 ALLOWABLE DAMAGE 1 TABLE 11.
